MAUDE Adverse Event Report: Exactech, Inc. RS GLENOID PLATE SUP AUG, 10 DEG; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

Exactech, Inc. RS GLENOID PLATE SUP AUG, 10 DEG; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-15-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right shoulder replacement.Subsequently, the patient had a revision procedure due to glenoid component loosening associated with humeral impingement.The original components were explanted, and a competitor's device was implanted.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
RS GLENOID PLATE SUP AUG, 10 DEG
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50669696
Report Number1038671-2026-01137
Device Sequence Number18526496
Product Code KWT
UDI-Device Identifier10885862186676
UDI-Public10885862186676
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured05/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale